# SDR F3LA2024020500018

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N702FR
- Make and model: Airbus A321-211
- Aircraft serial: 06825
- Aircraft time: 27,083 hours, 11,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30644915
- Part serial: M34145
- Condition: Faulty
- Location: Door
- Part time: 1,003 hours, 457 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(THIS A/C WAS GROUNDED TEMPORARILY TO WORK THIS ISSUE). REFERENCE LOG PAGE LP385473 ITEM 1, R1 SLIDE BLEW, R1 DOOR SHOWED OPEN THE WHOLE TIME EVEN BEFORE SLIDE BLEW.   REFERENCE LP385473 ITEM 1, REMOVED INFLATED R1 ESCAPE SLIDE RAFT IAW AMM 25-62-44-000-805-A.   REFERENCE LP385473 ITEM 3, INSTALLED R1 DOOR SLIDE, DURING OPS CHECK SLIDE INADVERTANTLY FELL APART. REMOVED R1 SLIDE. NEW SLIDE ORDERED ITEM 1 REMAINS OPEN. P/N D30664-709 S/N A9223. TW USED 9625 CAL DATE 5/19/24. AMM 25-62-94-000/400-805-A.   (A/C SLIDE PLACED ON MEL AND REPO'D TO DEN) REFERENCE LP385474 ITEM 3, R1 DOOR EMERGENCY SLIDE REMOVED.  REFERENCE LP385474 ITEM 3, PLACED ON MEL 25-61-02A, C/N 1206725, D/D 02/15/24, MAINTENANCE ACTIONS C/W. PLACARD INSTALLED, A/C OK FOR SERVICE PER TB439208.   REFERENCE LP385475 ITEM 1, REF. MEL 2561-02A, C/N 1206725. R1 DOOR SLIDE. INSTALLED SERVICEABLE SLIDE/RAFT AT R1 DOOR POSITION REF. AMM 25-62-44-400-803A. OPS CHECK GOOD. SERVICED R1 DOOR DAMPER REF AMM 52-10-00-610-001A. T/W F9TAB11300C DUE 12/24. MEL CLEARED
